Translator Disclaimer
2015 The fixed point property and the Opial condition on tree-like Banach spaces
Costas Poulios
Rocky Mountain J. Math. 45(4): 1245-1282 (2015). DOI: 10.1216/RMJ-2015-45-4-1245

Abstract

We introduce some new tree-like Banach spaces, belonging to the class of separable Banach spaces not containing $\ell_1$ with non-separable dual, each one of which satisfies the following: $(1)$~the space has the fixed point property and $(2)$~the space does not satisfy the Opial condition. In addition, one of these spaces contains subspaces isomorphic to $c_0$, whose Banach-Mazur distance from $c_0$ becomes arbitrarily large.

Citation

Download Citation

Costas Poulios. "The fixed point property and the Opial condition on tree-like Banach spaces." Rocky Mountain J. Math. 45 (4) 1245 - 1282, 2015. https://doi.org/10.1216/RMJ-2015-45-4-1245

Information

Published: 2015
First available in Project Euclid: 2 November 2015

zbMATH: 1346.46015
MathSciNet: MR3418194
Digital Object Identifier: 10.1216/RMJ-2015-45-4-1245

Subjects:
Primary: 46B03, 46B99, 47H09, 47H10

Rights: Copyright © 2015 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.45 • No. 4 • 2015
Back to Top